ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Sharp Theorems on Traces in Analytic Spaces in Bounded Strictly Pseudoconvex Domains

Shamoyan, R. F. and Mihić, O. R. (2014) Sharp Theorems on Traces in Analytic Spaces in Bounded Strictly Pseudoconvex Domains. ՀՀ ԳԱԱ Զեկույցներ, 114 (2). pp. 91-96. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
192Kb

Abstract

New sharp estimates of traces in Bergman-type spaces of analytic functions in bounded strictly pseudoconvex domains are obtained. These are, as far as we know, for the first time results of this type which are valid for any bounded strictly pseudoconvex domains. Получены новые точные оценки для следов пространств типа Бергмана аналитических функций в ограниченных строго псевдовыпуклых областях. Насколько нам известно, это первые результаты такого типа для псевдовыпуклых областей с гладкими границами. Ստացված են նոր ճշգրիտ գնահատականներ Բերգմանի տիպի անալիտիկ ֆունկցիաների տարածությունների համար խիստ պսևդոուռուցիկ սահմանափակ տիրույթների համար: Որքան մեզ հայտնի է, դրանք այդ տեսակի առաջին արդյունքներն են ողորկ եզրերով պսևդոուռուցիկ սահմանափակ տիրույթների համար:

Item Type:Article
Additional Information:Точные теоремы о следах аналитических пространств в строго псевдовыпуклых областях / Р. Ф. Шамоян, О. Р. Милич. Ճշգրիտ թեորեմներ խիստ պսևդոուռուցիկ տիրույթների մեջ անալիտիկ տարածությունների հետքերի մասին / Ռ. Ֆ. Շամոյան, Օ. Ռ. Միլիչ։
Uncontrolled Keywords:Trace estimates, strictly pseudoconvex domains, analytic functions, Bergman-type spaces.
Subjects:Q Science > QA Mathematics
ID Code:6175
Deposited By:NAS Reports
Deposited On:23 Jul 2014 11:19
Last Modified:23 Jul 2014 11:19

Repository Staff Only: item control page